# SDR UALA2011042101930

- Difficulty date: April 20, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 42,480 hours, 5,189 cycles
- Engine: Pwa PW40903
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 4100941C
- Part serial: 393
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT EQUIPMENT COOLING SUPPLY FAN MSG.  LEFT EQUIPMENT FAN INOP.  REPLACED LEFT EQUIP COOLING FAN PER AMM.
